# SDR SCNA20201007064

- Difficulty date: September 3, 2020
- Submitted: October 7, 2020
- Operation: Air carrier
- Aircraft: N801SY
- Make and model: Boeing 737-8Q8
- Aircraft serial: 30332
- Aircraft time: 63,730 hours, 24,799 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Damaged
- Location: Bs 270
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TOOLING MARK ON FLOOR STRUCTURE BS 270 TO 270 + 5", LBL 11.  TOOLING MARK ON FLOOR STRUCTURE BS 270+6" LBL 11 FOUND TO BE OUT OF LIMITS, IAW NO SRM ALLOWABLE LIMITS.  REMOVED AND REPLACED TEE, IAW SRM 51-40-02 AND BOEING DWG 141A5600 REV N 57828U.
